# SDR AMCR20180118001

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N268RB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4281
- Aircraft time: 995 hours, 646 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Liner
- Part number: 1159P4115043
- Part serial: 4282
- Condition: Delaminated
- Location: Rt Engine
- Part time: 995 hours, 646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE POST-FLIGHT INSPECTION, MAINTENANCE NOTICED DISBONDING OF THE ACOUSTIC LINER ON THE RIGHT HAND ENGINE INLET IN THE 5 O'CLOCK POSITION. THE LOOSE ACOUSTIC FABRIC CONSISTED OF AN AREA OF ABOUT 5" BY 7". NO DELAMINATION OF THE CORE MATERIAL BENEATH THE LINER WAS DETECTED.
